Table of Contents
ISRN Public Health
Volume 2012 (2012), Article ID 372573, 9 pages
http://dx.doi.org/10.5402/2012/372573
Research Article

Factors Contributing to Job Engagement in Ugandan Nurses and Midwives

1Department of Health Promotion and Development, Faculty of Psychology, University of Bergen, Bergen, Christies Gate 13, 5015 Bergen, Norway
2Department of Health Promotion, Faculty of Health Sciences, Vestfold University College, Tonsberg, P.O. Box 2243, 3103 Tønsberg, Norway

Received 20 February 2012; Accepted 29 March 2012

Academic Editors: M. Askarian and B. J. Polivka

Copyright © 2012 Pauline Bakibinga et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. K. Al-Khaled, S. Momani, and A. Alawneh, “Approximate wave solutions for generalized Benjamin-Bona-Mahony-Burgers equations,” Applied Mathematics and Computation, vol. 171, no. 1, pp. 281–292, 2005. View at Publisher · View at Google Scholar
  2. B. K. Alpert and V. Rokhlin, “A fast algorithm for the evaluation of Legendre expansions,” SIAM Journal on Scientific and Statistical Computing, vol. 12, no. 1, pp. 158–179, 1991. View at Publisher · View at Google Scholar
  3. M. Alqruan and K. Al-Khaled, “Sinc and solitary wave solutions to the generalized Benjamin-Bona-Mahony-Burgers equations,” Physica Scripta, vol. 83, no. 6, 2011. View at Publisher · View at Google Scholar
  4. J. Bergh and J. Löfström, Interpolation Spaces: An Introduction, Springer, Berlin, Germany, 1976.
  5. C. Bernardi and Y. Maday, “Spectral methods,” in Handbook of Numerical Analysis, P. G. Ciarlet and J. L. Lions, Eds., Techniques of Scientific Computing (Part 2), pp. 209–486, North-Holland, Amsterdam, The Netherlands, 1997. View at Google Scholar
  6. T. B. Benjamin, J. L. Bona, and J. J. Mahony, “Model equations for long waves in nonlinear dispersive systems,” Philosophical Transactions of the Royal Society of London, vol. 272, no. 1220, pp. 47–78, 1972. View at Google Scholar
  7. J. P. Boyd, Chebyshev and Fourier Spectral Methods, Dover Publications, Mineola, NY, USA, 2nd edition, 2000.
  8. M. S. Bruzón, M. L. Gandarias, and J.-C. Camacho, “Symmetry for a family of BBM equations,” Journal of Nonlinear Mathematical Physics, vol. 15, Supplement, pp. 81–90, 2008. View at Google Scholar
  9. M. S. Bruzón and M. L. Gandarias, “Travelling wave solutions for a generalized Benjamin-Bona-Mahony-Burgers equation,” International Journal of Mathematical Models and Methods in Applied Sciences, vol. 2, no. 1, pp. 103–108, 2008. View at Google Scholar
  10. M. S. Bruzón, M. L. Gandarias, and J. C. Camacho, “Symmetry analysis and solutions for a generalization of a family of BBM equations,” Journal of Nonlinear Mathematical Physics, vol. 15, supplement 3, pp. 81–90, 2008. View at Publisher · View at Google Scholar
  11. W. S. Don and D. Gottlieb, “The Chebyshev-Legendre method: implementing Legendre methods on Chebyshev points,” SIAM Journal on Numerical Analysis, vol. 31, no. 6, pp. 1519–1534, 1994. View at Publisher · View at Google Scholar
  12. S. A. El-Wakil, M. A. Abdou, and A. Hendi, “New periodic wave solutions via Exp-function method,” Physics Letters A, vol. 372, no. 6, pp. 830–840, 2008. View at Publisher · View at Google Scholar
  13. A. Fakhari, G. Domairry, and Ebrahimpour, “Approximate explicit solutions of nonlinear BBMB equations by homotopy analysis method and comparison with the exact solution,” Physics Letters A, vol. 368, no. 1-2, pp. 64–68, 2007. View at Publisher · View at Google Scholar
  14. F. Z. Gao, J. X. Qiu, and Q. Zhang, “Local discontinuous Galerkin finite element method and error estimates for one class of Sobolev equation,” Journal of Scientific Computing, vol. 41, no. 3, pp. 436–460, 2009. View at Publisher · View at Google Scholar
  15. C. A. Gómez and A. H. Salas, “Exact solutions for the generalized BBM equation with variable coefficients,” Mathematical Problems in Engineering, vol. 2010, Article ID 498249, 10 pages, 2010. View at Publisher · View at Google Scholar
  16. B. Y. Guo, Spectral Methods and Their Applications, World Scientific, Singapore, 1998.
  17. G. Karch, “Asymptotic behaviour of solutions to some pseudoparabolic equations,” Mathematical Methods in the Applied Sciences, vol. 20, no. 3, pp. 271–289, 1997. View at Publisher · View at Google Scholar
  18. M. Kazeminia, P. Tolou, J. Mahmoudi, I. Khatami, and N. Tolou, “Solitary and periodic solutions of BBMB equation via Exp-function method,” Advanced Studies in Theoretical Physics, vol. 3, no. 12, pp. 461–471, 2009. View at Google Scholar
  19. S. Kinami, M. Mei, and S. Omata, “Convergence to diffusion waves of the solutions for Benjamin-Bona-Mahony-Burgers equations,” Applicable Analysis, vol. 75, no. 3-4, pp. 317–340, 2000. View at Publisher · View at Google Scholar
  20. N. A. Larkin and M. P. Vishnevskii, “Dissipative initial boundary value problem for the BBM-equation,” Electronic Journal of Differential Equations, vol. 149, pp. 1–10, 2008. View at Google Scholar
  21. H. Y. Li, H. Wu, and H. P. Ma, “The Legendre Galerkin-Chebyshev collocation method for Burgers-like equations,” IMA Journal of Numerical Analysis, vol. 23, no. 1, pp. 109–124, 2003. View at Publisher · View at Google Scholar
  22. H. P. Ma, “Chebyshev-Legendre spectral viscosity method for nonlinear conservation laws,” SIAM Journal on Numerical Analysis, vol. 35, no. 3, pp. 869–892, 1998. View at Publisher · View at Google Scholar
  23. H. P. Ma, “Chebyshev-Legendre super spectral viscosity method for nonlinear conservation laws,” SIAM Journal on Numerical Analysis, vol. 35, no. 3, pp. 893–908, 1998. View at Publisher · View at Google Scholar
  24. H. P. Ma and W. W. Sun, “A Legendre-Petrov-Galerkin and Chebyshev collocation method for third-order differential equations,” SIAM Journal on Numerical Analysis, vol. 38, no. 5, pp. 1425–1438, 2000. View at Publisher · View at Google Scholar
  25. K. Omrani and M. Ayadi, “Finite difference discretization of the Benjamin-Bona-Mahony-Burgers equation,” Numerical Methods for Partial Differential Equations, vol. 24, no. 1, pp. 239–248, 2008. View at Publisher · View at Google Scholar
  26. D. H. Peregrine, “Calculations of the development of an undular bore,” The Journal of Fluid Mechanics, vol. 25, no. 2, pp. 321–330, 1996. View at Google Scholar
  27. J. Shen, “Efficient Chebyshev-Legendre Galerkin methods for elliptic problems,” in Proceedings of the 3rd International Conference on Spectral and High Order Methods (ICOSAHOM ’95), pp. 233–239, Houston Journal of Mathematics, June 1995.
  28. J. Shen, “Efficient spectral-Galerkin method. I. Direct solvers of second- and fourth-order equations using Legendre polynomials,” SIAM Journal on Scientific Computing, vol. 15, no. 6, pp. 1489–1505, 1994. View at Publisher · View at Google Scholar
  29. J. Shen and T. Tang, Spectral and High-Order Methods with Applications, Science Press, Beijing, China, 2006.
  30. H. Tari and D. D. Ganji, “Approximate explicit solutions of nonlinear BBMB equations by Hes methods and comparison with the exact solution,” Physics Letters A, vol. 367, pp. 95–101, 2007. View at Google Scholar
  31. L. N. Trefethen, Spectral Methods in Matlab, SIAM, Philadelphia, Pa, USA, 2000.
  32. H. Wu, H. P. Ma, and H. Y. Li, “Optimal error estimates of the Chebyshev-Legendre spectral method for solving the generalized Burgers equation,” SIAM Journal on Numerical Analysis, vol. 41, no. 2, pp. 659–672, 2003. View at Publisher · View at Google Scholar
  33. L. Zhang, “Decay of solution of generalized Benjamin-Bona-Mahony-Burgers equations in n-space dimensions,” Nonlinear Analysis, vol. 25, no. 12, pp. 1343–1369, 1995. View at Publisher · View at Google Scholar
  34. W. Zhang and H. P. Ma, “The Chebyshev-Legendre collocation method for a class of optimal control problems,” International Journal of Computer Mathematics, vol. 85, no. 2, pp. 225–240, 2008. View at Publisher · View at Google Scholar